# SDR UALA2011010400052

- Difficulty date: January 4, 2010
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 42,318 hours, 17,128 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 3cd
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASKS DEPLOYED ON TAKEOFF AT SEATS 3CD.  RESTOWED 02 MASK AT 3C, D.   INSTALLED "RED DO NOT USE" SEAT BELT COVERS 3C, D.  ACCOMPLISHED DROP CHECK REF AMM.  3C-D DID NOT DROP.  SEAT STILL INOPERATIVE.  ACCOMPLISHED O2 DROP; MUST HOLD DEPLOY BUTTON MIN 2 SEC.  DOOR OPENED AT 3CD.  CLOSED AND REMOVED "RED DO NOT USED" SEAT BELT COVERS.  OPS NORMAL
